Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 269283, 13 pages
http://dx.doi.org/10.1155/2010/269283
Research Article

Robust Adaptive Fuzzy Control of Chaos in the Permanent Magnet Synchronous Motor

1Institute of Complexity Science, Qingdao University, Qingdao 266071, China
2State Key Laboratory of Rail Traffic Control and Safety, Beijing Jiaotong University, Beijing 100044, China

Received 5 May 2010; Accepted 12 July 2010

Academic Editor: Recai Kilic

Copyright © 2010 Jinpeng Yu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinpeng Yu, Junwei Gao, Yumei Ma, Haisheng Yu, and Songfeng Pan, “Robust Adaptive Fuzzy Control of Chaos in the Permanent Magnet Synchronous Motor,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 269283, 13 pages, 2010. https://doi.org/10.1155/2010/269283.